# SDR 20000420AP003

- Difficulty date: March 19, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N232TA
- Make and model: Boeing 737296
- Aircraft serial: 22277
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Part serial: 4984
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT TA410 (SAL-IAH) ENGINE NR 2 OVERHEAT LIGHT CAME ON, THEN FIRE WARNING LIGHT CAME ON, THE QRH PROCEDURES WERE ACCOMPLISHED BY THE CREW, DUE TO THIS SITUATION THE A/C LANDED AT CANCUN AIRPORT.  AT CANCUN, MAINTENANCE TECHS PERFORMED A COMPLETE VISUAL INSPECTION AT ENGINE NR 2, NO FIRE EVIDENCE WAS FOUND.  ALSO LOWER FIRE LOOP SENSING ELEMENT WAS REMOVED AND REPLACED AND ONE FIRE EXTINGUISHER BOTTLE P/N 33600011, AS PER AMM 26-10-00 AND 26-21-10.  OPERATIONAL TEST WAS PERFORMED WITH SATISFACTORY RESULTS.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
